Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 134, NWS Austin/San Antonio, TX

September 25, 2016Uvalde County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Sep 25, 2016, 8:41 PM CDT for Uvalde County, Texas. It was in force for 16 hr.

The area

The outline as issued.

The facts

Issued
Sep 25, 2016, 8:41 PM CDT (01:41 UTC)
Expired
Sep 26, 2016, 1:02 PM CDT
In force
16 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Moderate

County Uvalde County, TX

The radar

The Laughlin AFB radar (KDFX), 59 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Frio River at Concan (CNCT2). The gauge peaked at 11.22 ft at Sep 25, 2016, 9:00 PM CDT.

actionminormoderate51009/2609/27
Action stage
7 ft
Minor stage
11 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08195000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

848 
WGUS44 KEWX 260141
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
841 PM CDT SUN SEP 25 2016

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Frio River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC463-261802-
/O.NEW.KEWX.FL.W.0134.160926T0141Z-160926T1802Z/
/CNCT2.2.ER.160926T0115Z.160926T0300Z.160926T0602Z.NO/
841 PM CDT SUN SEP 25 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for the Frio River At Concan.
* until Monday afternoon...or until the warning is cancelled.
* At  7:30 PM Sunday the stage was 9.8 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* Forecast...The river level will rise rapidly to crest around 13.2 feet by
  11 PM Sunday evening. The river level is then expected to fall below flood
  stage by around 5 AM Monday morning.
* Impact...At 14.0 feet...Flow extends well into the flood plain below Rio Frio 
  to Concan. Turbulent flow several feet deep in campgrounds is dangerous to 
  campers and their autos, RVs, and camping gear. Numerous roads and low bridges
  are severely flooded and dangerous to auto traffic..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Concan              7   11    9.8   Sun 07 PM   6.6   5.0   4.6   4.5   4.5


&&

LAT...LON 2951 9975 2951 9967 2943 9962 2929 9962
      2923 9971 2942 9970             

$$

TXC463-261941-
/O.NEW.KEWX.FL.W.0135.160926T0758Z-160926T2140Z/
/UDET2.1.ER.160926T0758Z.160926T0800Z.160926T0940Z.NO/
841 PM CDT SUN SEP 25 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for the Frio River Below Dry Frio.
* From late Sunday evening to Monday afternoon...or until the warning is cancelled.
* At  7:30 PM Sunday the stage was 1.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The rivel level will rise to crest around 12.2 feet by around 4 AM
  Monday morning. The river level is then expected to fall below flood stage
  by day break.
* Impact...At 12.0 feet...Minor lowland flooding reaches secondary and primary 
  roads and low bridges..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Dry Frio           10   12    1.8   Sun 07 PM   9.4   5.6   3.2   3.1   3.1


&&

LAT...LON 2923 9971 2929 9962 2898 9917 2876 9912
      2873 9920 2893 9924             

$$

sbs
1 follow-up statement
146 
WGUS84 KEWX 260553
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1253 AM CDT MON SEP 26 2016

...The flood warning is cancelled for the following rivers in Texas...

  Frio River At Concan Affecting Uvalde County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC463-260623-
/O.CAN.KEWX.FL.W.0134.000000T0000Z-160926T1802Z/
/CNCT2.1.ER.160926T0108Z.160926T0145Z.160926T0602Z.NO/
1253 AM CDT MON SEP 26 2016

The flood warning is cancelled for
  the Frio River At Concan.
* At 12:30 AM Monday the stage was 8.1 feet and falling.
* Flood stage is 11.0 feet.
* Impact...At 11.0 feet...Minor lowland flooding extends into low areas of 
  resorts and camps below Rio Frio to Concan. Low roads and bridges in the flood
  plain are flooded and dangerous to auto traffic..

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Mon   Tue   Wed   Thu   Fri
  Concan             7   11    8.1   Mon 12 AM   6.6   5.0   4.6   4.5   4.5


&&

LAT...LON 2951 9975 2951 9967 2943 9962 2929 9962
      2923 9971 2942 9970             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Sep 25, 7:11 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Sep 25, 7:11 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
711 PM CDT SUN SEP 25 2016

.AVIATION.../00Z TAFS/
Although showers are ongoing at the I-35 TAF sites, none are
currently experiencing thunderstorms as one line of thunderstorms
is moving north of GTU while another more intense line develops
along an outflow boundary or cold front SE of PEZ. This line
extends southwest towards LRD and APY and is slowly propagating to
the SE with some elements overrunning the boundary to the north.
Showers with very isolated embedded thunderstorms are expected at
the I-35 TAF sites, but lightning potential remains too low to
mention for the next six hours at any site. Ceilings for the I-35
TAF sites should gradually lower but generally remain MVFR for the
next six hours, while DRT should main VFR for the most part.

The larger- scale cold front currently south of the I-20 corridor
to our northwest will continue to push southeast. A midlevel
shortwave moving north across the Rio Grande in Mexico will help
provide some additional upper level support to allow additional
showers with embedded thunderstorms to develop as this front
approaches before convective potential decreases behind the front.
Thus, have included TEMPO groups for thunderstorms between 6-9Z
for SAT/SSF and a PROB30 group for DRT between 9-12Z. The 21Z and
22Z HRRR model runs that are best handling the current scenario
both keep thunderstorms out of AUS, so have done the same. Patchy
fog may end up being a greater concern at AUS due to saturated
soils and greater cold air advection, so currently have LIFR
ceilings and visibilities there between 9-15Z.

&&

.PREV DISCUSSION... /ISSUED 422 PM CDT SUN SEP 25 2016/

SHORT TERM (Tonight through Monday Night)...
The complex of showers and thunderstorms that continues to track
E-NE along the Escarpment on the cool side an outflow boundary
continues to produce up to 2 inches of rain per hour. The storms
are becoming less organized as the cold pool has propagated away
from better dynamic support aloft associated with a cutoff mid-to-
upper level low retrograding in the Mexican state of Sonora.
Although an MCV that briefly developed over the western Hill
Country has dissipated, there still is plenty of instability
south of the surface boundary where temperatures have warmed to
around 90 degrees. In addition, differential heating on both
sides of this boundary may also be generating frontogenetical
forcing that combined with southerly flow up the Escarpment, will
continue to encourage additional scattered to widespread showers
and thunderstorms through early evening. Thus, the Flash Flood
Watch has been extended east by one row of counties in the Hill
Country to account for heavier rainfall totals. Along and east of
I-35, lower 1-3 inch totals are expected through this evening as
storms should move fast enough to prevent higher totals.

Heavier rainfall totals did occur over the western Hill Country
and Edwards Plateau this morning where widespread 2-4 inch totals
fell with isolated areas receiving over 6 inches. The hardest hit
area appears to be in eastern Edwards County where up to 8 inches
of rain has fallen causing the closure of all roads into and out
of Rocksprings. Heavy rain has also prompted closures in parts of
Real and Kinney Counties. These areas have stabilized in the wake
of the complex that passed through as stratiform rain falls, so
additional convective development is not expected there for the
next few hours. However, stronger isentropic ascent will arrive
this evening as the synoptic cold front along the TX-OK border
arrives and clearing prior to sunset may allow destabilization to
occur. Any additional rainfall would accentuate ongoing flooding
in these areas, so the Flash Flood Watch remains in effect there.

The greatest potential for locally heavy rainfall through Monday
morning is in the Rio Grande Plains, particularly along and south
of the weak surface boundary oriented near US Highway 57. Although
the cutoff low is retrograding further to the west, it has kicked
off a shortwave that is helping generate showers and thunderstorms
in Coahuila. All models continue to lag behind the actual
progression of this system, but a few hi-res models continue to
suggest that some training of storms could occur along the surface
boundary with additional dynamic support aloft from the shortwave.
Thus, we have included Maverick, Zavala, Dimmit, and Frio Counties,
but the threat should remain low in over the next few hours if
the surface boundary continue to propagate south and east. As the
storms over Mexico expand and move north as they deepen by this
evening, heavier convective rainfall may occur over the Rio Grande
Plains and move into Val Verde County and the Edwards Plateau as
rain becomes more stratiform in nature. However, confidence is low
in this solution given all models continue to be less progressive
with the overall system and front than has occurred today, and the
passage of the front would reduce the heavy rainfall threat.

Scattered to widespread rain showers with isolated thunderstorms
will be possible across the region tomorrow due to isentropic
ascent allowing for moisture to overrun the front. However, rain
totals should remain below a quarter inch for most areas except
closer to the Rio Grande Plains where heavier rainfall closer to
an inch will be possible. Cloud cover and N-NE winds will cause
much cooler high temperatures in the 70s and lower 80s on Monday
with perhaps upper 60s in the Edwards Plateau.

LONG TERM (Tuesday through Sunday)...
More tranquil and pleasant fall weather is on the way once rain
chances end from northeast to southwest Monday evening through
Tuesday. An upper level ridge will materialize between the
retrograding closed low in the Pacific and another closed low
digging from the Midwest into the Southeast U.S. by Wednesday.
This digging low will allow reinforcing shots of cooler air to
keep temperatures slightly below normal in the 80s with clear
skies and dry conditions through next weekend. Low temperatures
will be in the mid 50s to mid 60s for much of next week due to
clear skies and continued weak northerly winds overnight. The best
time of year weather-wise in South Central Texas has arrived!

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              85  69  77  63  79 /  60  70  50  20  10
Austin Bergstrom Intl Airport  82  69  78  63  80 /  60  70  50  20  10
New Braunfels Muni Airport     90  69  78  63  81 /  60  70  60  30  20
Burnet Muni Airport            83  65  72  60  77 /  80  80  50  20  10
Del Rio Intl Airport           74  68  72  60  72 /  90  70  70  60  30
Georgetown Muni Airport        82  67  74  62  78 /  60  80  40  20  10
Hondo Muni Airport             89  70  78  63  80 /  60  80  60  40  20
San Marcos Muni Airport        89  69  78  63  80 /  60  70  50  30  20
La Grange - Fayette Regional   91  71  82  67  82 /  60  70  50  20  10
San Antonio Intl Airport       84  70  78  64  80 /  60  80  60  40  20
Stinson Muni Airport           92  72  80  66  82 /  60  70  60  40  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Monday morning for the following
counties: Bandera...Dimmit...Edwards...Frio...Gillespie...Kerr...
Kinney...Maverick...Medina...Real...Uvalde...Val Verde...Zavala.

&&

Mesoscale/Aviation...LH/05
Synoptic/Grids...24
Public Service/Data Collection...30
Hazardous weather outlook, Sep 25, 4:44 AM CDT, 15 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
444 AM CDT SUN SEP 25 2016

TXZ171>173-183>194-202>209-217>225-228-260945-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
444 AM CDT SUN SEP 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY
AND TONIGHT. HEAVIEST RAINFALL IS EXPECTED GENERALLY WEST OF
HIGHWAY 83. SOME HEAVY RAINFALL HAS ALREADY DEVELOPED OVER PARTS
OF THE SOUTHERN EDWARDS PLATEAU...AND A FLASH FLOOD WATCH IS IN
EFFECT FOR VAL VERDE...EDWARDS...REAL...KINNEY...AND UVALDE
COUNTIES THROUGH MONDAY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

LOCALLY HEAVY RAINFALL AND FLOODING WILL REMAIN POSSIBLE OVER
WESTERN PORTIONS OF SOUTH CENTRAL TEXAS THROUGH MONDAY MORNING.
OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER THE
WEEKEND AND INTO EARLY NEXT WEEK.

In the hours before

Local storm report, Sep 25, 3:00 PM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
300 PM CDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HEAVY RAIN       2 SE NELSON CITY        29.86N  98.78W
09/25/2016  M1.82 INCH       KENDALL            TX   COCORAHS

            5 MILES NW OF BOERNE... RAIN FELL IN 45 MINUTES

&&

EVENT NUMBER EWX1600654

BMW
Local storm report, Sep 25, 3:42 PM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
342 PM CDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     FLASH FLOOD      13 NW BRACKETTVILLE     29.45N 100.56W
09/25/2016                   KINNEY             TX   LAW ENFORCEMENT

            FM 3008 CLOSED DUE TO FLOODING IN NORTHWESTERN KINNEY
            COUNTY.

&&

EVENT NUMBER EWX1600655

BF
Local storm report, Sep 25, 3:45 PM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
345 PM CDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HEAVY RAIN       2 ENE SHAVANO PARK      29.60N  98.52W
09/25/2016  M1.32 INCH       BEXAR              TX   TRAINED SPOTTER

            RAIN FELL IN AN HOUR AND A HALF

&&

EVENT NUMBER EWX1600656

BMW
Local storm report, Sep 25, 4:39 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
439 PM CDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     FLOOD            GARNER STATE PARK       29.57N  99.74W
09/25/2016                   UVALDE             TX   TRAINED SPOTTER

            VIDEO CLIP RECEIVED SHOWED FRIO RIVER OUT OF ITS BANKS
            AND FLOWING SWIFTLY AT GARNER STATE PARK DUE TO RECENT
            HEAVY RAINS

&&

EVENT NUMBER EWX1600657

SBS
Special weather statement, Sep 25, 6:12 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
612 PM CDT SUN SEP 25 2016

TXZ220-252345-
ATASCOSA TX-
612 PM CDT SUN SEP 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ATASCOSA COUNTY
UNTIL 645 PM CDT...

AT 612 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CROWTHER...OR NEAR CAMPBELLTON...MOVING NORTH AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CAMPBELLTON AND MCCOY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2864 9834 2864 9847 2890 9848 2888 9819
      2887 9818 2868 9824 2861 9833
TIME...MOT...LOC 2312Z 185DEG 14KT 2868 9837
Local storm report, Sep 25, 6:56 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
656 PM CDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     FLOOD            1 ENE GARNER STATE PARK 29.58N  99.73W
09/25/2016                   UVALDE             TX   EMERGENCY MNGR

            VIDEO CLIP RECEIVED SHOWED THE FRIO RIVER WAS FLOWING
            RAPIDLY AND WAS 2 TO 3 FEET OVER THE OLD LEAKEY ROAD AT
            MAGERS CROSSING

&&

EVENT NUMBER EWX1600658

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 8:41 PM CDTRiver Flood WarningEWXUvalde20 hr
Sep 26, 2:42 AM CDTAreal Flood AdvisoryEWXEdwards3 hr
Sep 26, 3:49 AM CDTAreal Flood AdvisoryEWXBexar3 hr
Sep 26, 4:52 AM CDTFlash Flood WarningEWXBexar5 hr
Sep 26, 5:17 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Hays3 hr
Sep 26, 6:14 AM CDTFlash Flood WarningEWXBexar, Comal3 hr
Sep 26, 6:29 AM CDTRiver Flood WarningEWXBexar14 hr
Sep 26, 6:40 AM CDTRiver Flood WarningEWXBexar8 hr
Sep 26, 6:47 AM CDTRiver Flood WarningEWXBexar25 hr
Sep 26, 6:47 AM CDTRiver Flood WarningEWXBexar24 hr
Sep 26, 8:03 AM CDTAreal Flood AdvisoryEWXGuadalupe117 min
Sep 26, 8:05 AM CDTRiver Flood WarningEWXBexar, Wilson45 hr
Sep 26, 8:28 AM CDTAreal Flood AdvisoryEWXBlanco, Kendall, Kerr2 hr
Sep 26, 8:36 AM CDTRiver Flood WarningEWXKarnes, Wilson68 hr
Sep 26, 8:52 AM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe15 hr
Sep 26, 8:52 AM CDTRiver Flood WarningEWXComal, Guadalupe22 hr
Sep 26, 8:55 AM CDTAreal Flood AdvisoryEWXGillespie2 hr
Sep 26, 9:15 AM CDTAreal Flood AdvisoryEWXBexar, Comal60 min
Sep 26, 9:44 AM CDTAreal Flood AdvisoryEWXBexar106 min
Sep 26, 10:00 AM CDTAreal Flood AdvisoryEWXComal, Guadalupe60 min
Sep 26, 10:17 AM CDTRiver Flood WarningEWXDimmit5 days
Sep 26, 10:22 AM CDTAreal Flood AdvisoryEWXHays53 min
Sep 26, 11:16 AM CDTAreal Flood AdvisoryEWXHays119 min
Sep 26, 11:52 AM CDTFlash Flood WarningEWXHays113 min
Sep 26, 1:50 PM CDTAreal Flood AdvisoryEWXHays115 min
Sep 26, 2:33 PM CDTRiver Flood WarningEWXKarnes3 days
Sep 26, 2:33 PM CDTRiver Flood WarningEWXGoliad, Karnes4 days

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.